Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 184, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2015, 6:40 PM CDT for Adair County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 6:40 PM CDT (23:40 UTC)
- Expired
- May 25, 2015, 7:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Adair County, OK, Sequoyah County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:40 PM CDT | TSTM WND GST 68 | 1 Sw Washburn, AR | REPORT OF THUNDERSTORM WINDS TO 68 MPH AT MILLTOWN, ON THE SEBASTIAN AND LOGAN COUNTY LINE. |
| May 25, 6:42 PM CDT | TSTM WND DMG | Shibley, AR | 6 POWER POLES SNAPPED...MINOR ROOF DAMAGE TO A STRUCTURE JUST WEST OF HIGHWAY 64 AND SHIBLEY ROAD |
| May 25, 6:45 PM CDT | TSTM WND DMG | Barling, AR | TREE LIMBS DOWNED BY THUNDERSTORM WINDS. |
| May 25, 6:50 PM CDT | TSTM WND DMG | Rudy, AR | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
423
WUUS54 KTSA 252340
SVRTSA
ARC033-047-131-OKC001-135-260030-
/O.NEW.KTSA.SV.W.0184.150525T2340Z-150526T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
NORTHEASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
NORTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 730 PM CDT
* AT 637 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GANS TO ROLAND TO BARLING TO 5 MILES EAST OF
MANSFIELD...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...MILLTOWN...SHIBLEY...FIGURE
FIVE...FURRY...KIBLER...WASHBURN...LAVACA...CONCORD...BLOOMER...
ALMA...RUDY...SHORT...CEDARVILLE...FORT CHAFFEE...UNIONTOWN...
URSULA...DYER...CHARLESTON...VESTA...NATURAL DAM...MOUNTAINBURG...
MULBERRY...PLEASANT HILL...BRANCH...PINEY...LEE CREEK...CHESTER...
LAKE FORT SMITH...PETER PENDER...CECIL...TONEY...LOCKE...FERN...
LONELM...MEG...MOUNT GAYLER...ETNA...CRAVENS...JETHRO...BIDVILLE...
WIEDERKEHR VILLAGE...TURNERS BEND...BARNES...WATALULA...ALTUS...
DENNING...OZARK...ALIX AND PARADISE.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 306 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
3523 9393 3522 9402 3513 9404 3514 9413
3510 9413 3507 9423 3528 9434 3535 9443
3537 9443 3541 9451 3544 9482 3576 9450
3576 9385 3541 9370
TIME...MOT...LOC 2340Z 220DEG 31KT 3548 9468 3548 9443
3536 9426 3511 9415
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
089
WWUS54 KTSA 252344
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT MON MAY 25 2015
ARC033-047-131-OKC001-135-260030-
/O.CON.KTSA.SV.W.0184.000000T0000Z-150526T0030Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-SEQUOYAH OK-ADAIR OK-
644 PM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ADAIR...NORTHEASTERN SEQUOYAH...NORTHEASTERN SEBASTIAN...FRANKLIN AND
CRAWFORD COUNTIES UNTIL 730 PM CDT...
AT 642 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRUSHY TO FIGURE FIVE TO LAVACA TO WASHBURN...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...SHIBLEY...WASHBURN...FIGURE
FIVE...FURRY...KIBLER...BLOOMER...SHORT...CONCORD...CEDARVILLE...
ALMA...UNIONTOWN...FORT CHAFFEE...URSULA...RUDY...DYER...
CHARLESTON...NATURAL DAM...VESTA...BRANCH...MULBERRY...LEE CREEK...
PLEASANT HILL...MOUNTAINBURG...PETER PENDER...PINEY...LAKE FORT
SMITH...CHESTER...CECIL...TONEY...MEG...ETNA...LOCKE...LONELM...
FERN...CRAVENS...MOUNT GAYLER...JETHRO...DENNING...OZARK...ALIX...
ALTUS...BIDVILLE...WIEDERKEHR VILLAGE...TURNERS BEND...BARNES...
WATALULA AND PARADISE
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 306 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
3523 9393 3522 9402 3513 9404 3514 9413
3510 9413 3507 9423 3528 9434 3535 9443
3537 9443 3541 9451 3544 9482 3576 9450
3576 9385 3541 9370
TIME...MOT...LOC 2344Z 220DEG 31KT 3553 9465 3552 9439
3540 9421 3516 9410
HAIL...1.00IN
WIND...70MPH
$$410
WWUS54 KTSA 252357
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT MON MAY 25 2015
ARC033-047-131-OKC001-135-260030-
/O.CON.KTSA.SV.W.0184.000000T0000Z-150526T0030Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-SEQUOYAH OK-ADAIR OK-
657 PM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ADAIR...NORTHEASTERN SEQUOYAH...NORTHERN SEBASTIAN...FRANKLIN AND
CRAWFORD COUNTIES UNTIL 730 PM CDT...
AT 655 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF BRUSHY TO CEDARVILLE TO DYER TO
BRANCH...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...PETER PENDER...NATURAL DAM...
MULBERRY...PLEASANT HILL...LEE CREEK...CECIL...MOUNTAINBURG...
MEG...ETNA...TONEY...PINEY...LAKE FORT SMITH...CHESTER...LONELM...
CRAVENS...FERN...LOCKE...OZARK...ALIX...ALTUS...DENNING...
WIEDERKEHR VILLAGE...JETHRO...MOUNT GAYLER...WATALULA...BIDVILLE...
PARADISE...BARNES AND TURNERS BEND
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 306 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3536 9375 3540 9380 3532 9381 3531 9391
3523 9393 3522 9404 3527 9417 3529 9433
3537 9435 3537 9443 3543 9449 3544 9482
3545 9482 3576 9450 3576 9385 3541 9370
TIME...MOT...LOC 2358Z 220DEG 31KT 3564 9459 3564 9431
3550 9411 3530 9391
HAIL...1.00IN
WIND...60MPH
$$521
WWUS54 KTSA 260022
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT MON MAY 25 2015
ARC131-OKC135-260032-
/O.CAN.KTSA.SV.W.0184.000000T0000Z-150526T0030Z/
SEBASTIAN AR-SEQUOYAH OK-
722 PM CDT MON MAY 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEQUOYAH AND
NORTHERN SEBASTIAN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3537 9376 3540 9380 3545 9406 3552 9414
3561 9429 3562 9447 3564 9448 3564 9462
3576 9450 3575 9413 3576 9412 3576 9385
3541 9370
TIME...MOT...LOC 0022Z 220DEG 31KT 3589 9439 3580 9415
3566 9395 3546 9375
$$
ARC033-047-OKC001-260030-
/O.CON.KTSA.SV.W.0184.000000T0000Z-150526T0030Z/
CRAWFORD AR-FRANKLIN AR-ADAIR OK-
722 PM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ADAIR...NORTHERN FRANKLIN AND NORTHERN CRAWFORD COUNTIES UNTIL 730 PM
CDT...
AT 721 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LINCOLN TO WINSLOW TO FERN TO ALTUS...AND MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...JETHRO...WATALULA...
PARADISE...BIDVILLE...TURNERS BEND AND BARNES
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 19 AND
41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3537 9376 3540 9380 3545 9406 3552 9414
3561 9429 3562 9447 3564 9448 3564 9462
3576 9450 3575 9413 3576 9412 3576 9385
3541 9370
TIME...MOT...LOC 0022Z 220DEG 31KT 3589 9439 3580 9415
3566 9395 3546 9375
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:44 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, May 25, 3:44 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON MAY 25 2015
.DISCUSSION...
LARGE CONVECTIVE COMPLEX ONGOING ACROSS THE SOUTHERN PLAINS HAS
DEVELOPED AHEAD OF COMPACT MID LEVEL WAVE AND IS INTERACTING WITH
A BROAD REGION OF MODERATE TO STRONG INSTABILITY. AS STRONG WIND
FIELDS SPREAD DOWNSTREAM AHEAD OF THE WAVE THE STORM COMPLEX WILL
REMAIN ORGANIZED AND MAINTAIN THE RAPID E-NE DEVELOPMENT THROUGH
THE EVENING HOURS. RAPID ONSET FLASH FLOODING AND DAMAGING WIND
GUSTS ARE THE PRIMARY SEVERE WEATHER HAZARDS. ADDITIONALLY...A
TRANSIENT TORNADIC RISK WILL PERSIST WITH POTENTIAL FOR BOTH
MESOVORTICIES ALONG LINEAR SEGMENTS AND ALSO WITH SUSTAINED
UPDRAFTS AUGMENTED WITH ENHANCED LOW LEVEL SHEAR DOWNSTREAM OF
STRONG MCV CENTER.
PRECIP WILL DIMINISH IN COVERAGE LATE THIS EVENING WITH SCATTERED
CONVECTION POSSIBLY CONTINUING IN THE WAKE OF THE LARGER SYSTEM
AND A MORE SUSTAINED DRY PERIOD DURING THE DAY ON TUESDAY. VARIOUS
DATA HAVE BEEN CONSISTENT ON AGAIN DEVELOPING AN AREA OF MORE
WIDESPREAD CONVECTION TUESDAY NIGHT INTO WEDNESDAY ACROSS CENTRAL
AND POSSIBLY INTO EASTERN OK. FORCING ALOFT IS RATHER NEBULOUS
DURING THIS PERIOD SO UNCERTAINTY PERSISTS HOWEVER ANY CONVECTION
THAT DOES DEVELOP WOULD LIKELY BE SLOW MOVING AND THUS A HEAVY
RAIN CONCERN.
WEDNESDAY THROUGH FRIDAY IS EXPECTED TO REMAIN A LESSER COVERAGE
PRECIP PERIOD. BY NEXT WEEKEND THE PATTERN RETURNS TO TROUGHING
THROUGH THE PLAINS ALONG WITH A SLOW MOVING SFC BOUNDARY THROUGH
THE AREA. THIS WILL RESULT IN AN UPTICK IN PRECIP COVERAGE AND
LOCALLY HEAVY RAINFALL WILL AGAIN BECOME A CONCERN.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 81 65 82 / 70 10 50 40
FSM 64 81 66 85 / 100 20 40 40
MLC 62 80 67 83 / 80 20 60 40
BVO 59 80 62 83 / 50 10 40 40
FYV 61 78 62 80 / 100 20 30 30
BYV 61 79 63 80 / 100 30 30 30
MKO 61 80 65 82 / 90 20 50 50
MIO 61 79 62 82 / 70 20 50 30
F10 60 80 65 82 / 80 20 60 50
HHW 64 82 68 83 / 80 20 30 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 25, 5:17 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT MON MAY 25 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
517 PM CDT MON MAY 25 2015
...SIGNIFICANT SEVERE WEATHER AND RAPID ONSET FLASH FLOODING THIS
EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TROUGH TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...ALONG AND SOUTHEAST OF INTERSTATE 44.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...ALL OF EASTERN OKLAHOMA..WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG AND SOUTHEAST OF INTERSTATE 44.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG AND SOUTHEAST OF INTERSTATE 44.
DISCUSSION...
A NORTHWEST TO SOUTHEAST LINE OF STRONG TO SEVERE THUNDERSTORMS
ROUGHLY EXTEND FROM ENID OKLAHOMA...WITH INCREASING CONCENTRATION
SOUTHEAST TO CLAYTON OKLAHOMA...AND SOUTH TO PARIS TEXAS. THESE
STRONG TO SEVERE STORMS WILL MOVE NORTHEASTWARD INTO PARTS OF
NORTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS THIS
EVENING. ALL MODES OF SEVERE...INCLUDING SIGNIFICANT SEVERE HAVE
BEEN REPORTED THUS FAR ACROSS SOUTHEAST OKLAHOMA. THROUGH THE
EVENING CONDITIONS WILL REMAIN FAVORABLE FOR SEVERE WEATHER ACROSS
ALL OF THE REGION. THE HIGH POTENTIAL FOR SIGNIFICANT SEVERE HAIL
AND WIND...AND LARGE...LONG TRACK TORNADOES WILL BE MAINTAINED
ACROSS SOUTHEAST OKLAHOMA..WEST CENTRAL AND NORTHWEST ARKANSAS. A
TORNADO WATCH REMAINS IN EFFECT FOR THE AFOREMENTIONED AREAS UNTIL
10 PM.
ADDITIONALLY...THE WET SOILS WILL MAKE DOWNED TREES A HIGHER
LIKELIHOOD AND PRECAUTIONS SHOULD BE TAKEN TO MOVE INSIDE A
SUBSTANTIAL SHELTER IN ADVANCE OF THE LINE OF STORMS. THE SEVERE
WEATHER THREAT WILL DIMINISH ONCE THE LINE OF STORMS PASSES YOUR
LOCATION.
AN EQUALLY DANGEROUS THREAT WILL BE THE RAPID ONSET FLASH
FLOODING...WHICH IS EXPECTED AS THE WIDESPREAD RAINFALL CONTINUES TO
EXPAND TO THE NORTHEAST. RECENT RAINFALL AND SATURATED GROUND WILL
RESULT IN RAPID WATER RISES...AND PREPARATIONS TO MOVE TO HIGHER
GROUND SHOULD BE COMPLETED. WATER WILL BE SLOW TO RECEDE THROUGH
THE OVERNIGHT HOURS...AND MANY ROADS MAY REMAIN FLOODED THROUGH THE
EARLY MORNING HOURS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE UPCOMING
WEEK INTO NEXT WEEKEND. THERE WILL LIKELY BE SEVERAL
MORE ROUNDS OF HEAVY RAINFALL ACROSS THE REGION WHICH WILL
ONLY WORSEN ONGOING FLOOD CONDITIONS. LATER FORECASTS
WILL REFINE THE LOCATIONS FOR THE HEAVIEST RAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 25, 5:53 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG HARTSHORNE 34.85N 95.56W
05/25/2015 PITTSBURG OK PUBLIC
TREES DAMAGED BY THUNDERSTORM WINDS. SOCIAL MEDIA REPORT.
&&
JDSLocal storm report, May 25, 6:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
604 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND GST SHADY POINT 35.13N 94.66W
05/25/2015 E70 MPH LE FLORE OK EMERGENCY MNGR
REPORT OF THUNDERSTORM WINDS 60 TO 70 MPH.
&&
JDSLocal storm report, May 25, 6:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
607 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO 1 W ALBION 34.66N 95.12W
05/25/2015 PUSHMATAHA OK EMERGENCY MNGR
REPORT OF TREES DOWNED WEST OF ALBION AND SEVERE DAMAGE
IN ALBION.
&&
JDSLocal storm report, May 25, 6:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM FLASH FLOOD 4 SW TAHLEQUAH 35.87N 95.02W
05/25/2015 CHEROKEE OK BROADCAST MEDIA
ROAD COLLAPSE DUE TO HIGH WATER.
&&
JDSLocal storm report, May 25, 6:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 2 N POTEAU 35.08N 94.62W
05/25/2015 M78 MPH LE FLORE OK EMERGENCY MNGR
SPOTTER MEASURED 78 M PH THUNDERSTORM WIND GUST NORTH OF
POTEAU.
&&
JDSLocal storm report, May 25, 6:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND DMG SHADY POINT 35.13N 94.66W
05/25/2015 LE FLORE OK EMERGENCY MNGR
REPORT OF TREES DOWNED.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:44 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more | 24 hr |
| May 24, 11:57 PM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 12 hr |
| May 25, 4:23 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 20 hr |
| May 25, 11:36 AM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 24 hr |
| May 25, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 42 min |
| May 25, 2:32 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 28 min |
| May 25, 3:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| May 25, 3:34 PM CDT | Special Weather Statement | TSA | Choctaw | 26 min |
| May 25, 3:48 PM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| May 25, 3:54 PM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 8 hr |
| May 25, 3:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 65 min |
| May 25, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 23 min |
| May 25, 4:18 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 25, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 39 min |
| May 25, 4:26 PM CDT | Tornado Warning | TSA | Pushmataha | 34 min |
| May 25, 4:30 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 25, 4:39 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 31 min |
| May 25, 4:48 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 27 min |
| May 25, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 38 min |
| May 25, 4:52 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 38 min |
| May 25, 5:01 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 29 min |
| May 25, 5:08 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 52 min |
| May 25, 5:19 PM CDT | Tornado Warning | TSA | LeFlore | 41 min |
| May 25, 5:21 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 11 more | 8 hr |
| May 25, 5:22 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee, Pawnee | 38 min |
| May 25, 5:23 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pushmataha, Sequoyah | 52 min |
| May 25, 5:28 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 32 min |
| May 25, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 41 min |
| May 25, 5:41 PM CDT | Tornado Warning | TSA | Haskell, LeFlore | 49 min |
| May 25, 5:46 PM CDT | Special Weather Statement | TSA | Choctaw, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg and 1 more | 59 min |
| May 25, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 55 min |
| May 25, 5:56 PM CDT | Tornado Warning | TSA | LeFlore | 19 min |
| May 25, 6:44 PM CDT | Special Weather Statement | TSA | Sebastian | 46 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.